just got my Depakote incerased

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

epileptic_Cajun
Regular Member


Date Joined Dec 2004
Total Posts : 45
   Posted 1/7/2005 2:21 PM (GMT -7)   
Hi guys,

I have not been well, so I was not on here for a while, and I just didn't want you to think I left you behind in some rage over something, because I didn't.

I saw my epi 2 days ago on an emergency appointement, and after talking to me, he told me he wanted me to take more and he was increasing it.

I am not sure what to think or feel. Sometimes I feel bad, mad, or whatever. I think I have mixed feelings about this now.

Why would they increase a drug that has not been touched since they put me on it in March? They increased rapidly on it and then left it alone, and now 10 months later I take 1250 mgs of it.

Does he think my seizure are worse or something?


Nancy

confused eyes sad mad
31 years old--born with epilepsy--undiagnosed for over 25 years. Suffered bad abuse by dad causing repeated head injuries, 3 brain infections, 4 concussions, and shingles on the brain.

Initially diagnosed last April, and it was confirmed this March after a 9-day stay in the EMU.

Diagnosed with a sub-type of TLE called Mesial Temporal Lobe Epilepsy Syndrome with Amygdala-Hippocampal seizures.

I have epileptic aura, Simple Partial, Complex Partial and Secondarily Generalized Tonic-Clonic seizures (nocturnal), and a reflex epilepsy as well with Absence and Myoclonic seizures. Myoclonics do occur as regular seizures in me, not just as a result of photic responses.

I failed 7 other drugs.

I take Depakote-1000 mgs and Neurontin--3600 mgs

--TAKE WHAT YOU CAN DO AND DO YOUR BEST WITH IT!!!!


Pumpkin2
Regular Member


Date Joined Oct 2004
Total Posts : 28
   Posted 1/8/2005 1:27 PM (GMT -7)   
From what you write it sounds like a increase in seizures. Have you had levels
checked lately that would help answer too.

call and ask why.

donna

epileptic_Cajun
Regular Member


Date Joined Dec 2004
Total Posts : 45
   Posted 1/8/2005 2:00 PM (GMT -7)   
Yes, I am having seizures, but then mine has never been very well controlled.

I think you are probably both right. As of Thursday, I had my first ever during waking hours Grand Mal. All of mine are nocutrnal, but now I have one during the day, and it lasted 4 minutes, I turned blue, I was shaking mildly from head to toe. Even my toes were rythmically twitching, my hands, fingers, wrists, and feet all had some mild dystonia to them during the seizure, and my eyes rolled back and to the right (away from th seizure foci). All told by mom who just happened to be there and caught me, so I wouldn't crack my head open on the all tile flooring we have in here. She also said that my feet arched and pointed inward, as well.

The thing I don't think was wise to do, that she did was to keep me in a semi-propped up position, rather than let me fall to the ground. She held me between the counter and her legs. I was NOT being restrained, she was jsut keeping me from getting hurt.

Nancy

The last time I had a level the Depakote was at 75 and the therapeutic range is from 50-100, so I was right in the middle of it.

I just had one done yesterday, so we will see.

Don't worry, after what happened to me in MArch, they are watching me.

I almost died from liver toxicity from TEgretol XR.
31 years old--born with epilepsy--undiagnosed for over 25 years. Suffered bad abuse by dad causing repeated head injuries, 3 brain infections, 4 concussions, and shingles on the brain.

Initially diagnosed last April, and it was confirmed this March after a 9-day stay in the EMU.

Diagnosed with a sub-type of TLE called Mesial Temporal Lobe Epilepsy Syndrome with Amygdala-Hippocampal seizures.

I have epileptic aura, Simple Partial, Complex Partial and Secondarily Generalized Tonic-Clonic seizures (nocturnal), and a reflex epilepsy as well with Absence and Myoclonic seizures. Myoclonics do occur as regular seizures in me, not just as a result of photic responses.

I failed 7 other drugs.

I take Depakote-1000 mgs and Neurontin--3600 mgs

--TAKE WHAT YOU CAN DO AND DO YOUR BEST WITH IT!!!!


kayakmom
Veteran Member


Date Joined Jul 2003
Total Posts : 585
   Posted 1/9/2005 8:29 PM (GMT -7)   
I hope the Depakote increase helps slow things down! Sorry things have not been going well!
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 11:51 AM (GMT -7)
There are a total of 2,735,973 posts in 301,342 threads.
View Active Threads


Who's Online
This forum has 151440 registered members. Please welcome our newest member, Ian88.
265 Guest(s), 16 Registered Member(s) are currently online.  Details
blueberrymuffin, wthj53, TOOTY, tennisplayer, getting by, pmm73, stevclemon, AnnabelleLee, InTheShop, Ariel Smith, poohcheez, Mustard Seed, sunny40, bdavis, Csweeney1002, Noni9


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer